# SDR CALA2024101000807

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 76,307 hours, 33,685 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: D5745053221000Z
- Condition: Broken
- Location: Zone 500
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  REF LOG PAGE 9490433, A PORTION OF THE LEFT WING #2 SLAT INBOARD CLOSING PLATE WAS MISSING ON ARRIVAL INTO RDM ON FLIGHT 2082. THE MISSING PLATE WAS PLACED ON CDL 27B. SEE LOG PAGE 9490433.
